# SDR SWIA200819879

- Difficulty date: April 21, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 27,748 hours, 39,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT MID CORNERS ARE CRACKED.  (FOUND AT C-CHECK) REPLACED FRAME AND INSTALLED DOUBLERS IAW SRM 120 52-10-02.
